Subscribe:

Ads 468x60px

Thursday, February 25, 2010

Check Your Vitamin and Supplement Reactions

Mixing the wrong vitamins or herbs with some medications may lead to problems. An herb with a medication for example could cause a drug to become less effective, too effective or lead to various and serious side effects.
You should avoid these combinations:
  • Zoloft and Saint-John's-wort - this can cause nausea, shaking and confusion. Taking Saint-John's Wort alone may lead to sunburn. It can as well affect birth control pills effectiveness, heart drugs and other medications.
  • Coumadin and ginkgo biloba or too much Vitamin E - it can cause bleeding problems and/or bruising.
  • Antihistamins and Valerian (an herb) - can cause intense drowsiness.
NOTE: Make sure to read your drug, herb or supplement warning labels. Ask your doctor/pharmacist whether he/she knows of any herbs or supplements that could interact with the medications you take.

1 comments:

Марина said...

www.studioflorist.com
Thank you very much for the Tips with fresh flowers presented on your site! I did as it is written there and the flowers that my beloved presented me are still alive! And besides now I know the meaning of all the flowers! And I am even thinking of becoming a florist myself! Thank you, studioflorist.com!